# SDR RAIA2018081530001

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 40,605 hours, 24,659 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4164
- Condition: Faulted
- Location: Horizontal Stab
- Part time: 56,310 hours, 39,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOPERATIVE.  REMOVED AND REPLACED HSCU. OPS CHECKED GOOD.
